| Model Number |
301997 |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/27/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that before use, it was noticed that there was no packaging perforation on the syringe 10ml ll wwd.The following information was provided by the initial reporter: "normally, these syringes come in a package of 5 detachable syringes and this lot number are not.".
Additional Manufacturer Narrative
H.6.Investigation summary.One strip of five 10ml syringes in fully sealed blister packs from batch 8323956 (p/n 301997) were received and evaluated.It was observed there was no perforation between blister packs, which was rejectable per product specification.Machine logs indicate there was issues with the slitters during the manufacture of this batch.Adjustments were made to fix the slitter during the manufacture of this batch.Potential root cause for the poor perforation defect is associated with the packaging process.It was likely due to an issue with the slitter not functioning properly.No corrective actions are necessary based on the defective rate identified.Batch 8323956 is considered in compliance with our product specification requirements.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description